# SDR UALA2009091502912

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,228 hours, 11,740 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 501
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRBORNE, COCKPIT TEMP WENT FULL HOT AND PACK 1 OUT TEMP WAS 124 DEG STBY C IS OK.  ACFT TO RETURN TO GSO.  REPLACED FLT DECK TRIM VALVE.  REPLACED FLIGHT DECK ZONE TEMP SELECTOR, ZONE TEMP CONTROLLER, OPS CHECK GOOD.  PROBLEM RECURRED.  REPLACED FLOW CONTROL & SHUTOFF VALVE.
